Per citar aquest document: http://ddd.uab.cat/record/50871
Caracterització dels processos g-Markov gaussians
Juliá, Olga

Data: 1980
Resum: The aim of this paper is to give a characterization of the gaussian processes which have the G-Markov property as stochastic integrals with respect to a Wiener process. This is done by a generalization of the known result for the positive quadrant . These results allow us to find directly the structure of the covariance function of the "bien markoviens" processes intoduced by Etienne Carnal.
Drets: Tots els drets reservats
Llengua: Català.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions de la Secció de Matemàtiques, V. 22 (1980) p. 147-149, ISSN 0210-2978

DOI: 10.5565/PUBLMAT_22180_29


3 p, 58.9 KB

El registre apareix a les col·leccions:
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2009-11-11, darrera modificació el 2016-06-11



   Favorit i Compartir